Volume 4, Issue 4
Numerical Solution for the Stefan Problem with Certain Singularities

Yi Wang & You-Lan Zhu

DOI:

J. Comp. Math., 4 (1986), pp. 298-314.

Published online: 1986-04

Preview Full PDF 119 1428
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-298, author = {Yi Wang and You-Lan Zhu}, title = {Numerical Solution for the Stefan Problem with Certain Singularities}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {298--314}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9592.html} }
TY - JOUR T1 - Numerical Solution for the Stefan Problem with Certain Singularities AU - Yi Wang & You-Lan Zhu JO - Journal of Computational Mathematics VL - 4 SP - 298 EP - 314 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9592.html KW - AB -
Yi Wang & You-Lan Zhu. (1970). Numerical Solution for the Stefan Problem with Certain Singularities. Journal of Computational Mathematics. 4 (4). 298-314. doi:
Copy to clipboard
The citation has been copied to your clipboard